# SDR IPXA2025090913704

- Difficulty date: August 22, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900040
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK-RT SIDE FR51 CROSSBEAM BENT (Y-953 TO Y-450)-109 VWV 91195430 ACCOMPLISHED JOB IAW SREO-75878-REQ001 ((APPX B) TASK CARD:T3F18E007A68T.
